# SDR 96ZZZX3281

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FORWARD EMERGENCY LIGHTS, ROW 15, INOPERATIVE.  T/S SYSTEM.  REPAIRED BROKEN WIRE FROM SIDEWALL TO TRACK.  RELAMPED ALL BULBS BLOWN AND RETORQUED SCREW AND NUT ON GROUND CAUSING SHORT GROUND.
